# SDR SWAA2025091514396

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 62,933 hours, 38,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ON THE LEFT SIDE EMERGENCY LIGHT INOPERATIVE.   RELAMPED AFT ENTRY DOOR OUTER EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
